# SDR CALA9701770

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Buckled
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT ENGINE PYLON FRONT SPAR WEB(LAV BULKHEAD) BUCKLED AT BOTTOM WITH A 2 CRACK AT BOTTOM OUTBOARD CORNER.  THE BULKHEAD WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
